# SDR WVER2016090892412

- Difficulty date: September 8, 2016
- Submitted: September 9, 2016
- Operation: Air carrier
- Aircraft: N924FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15024
- Aircraft time: 29,997 hours, 24,698 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: KBA670350207
- Part serial: 10157
- Condition: Chafed
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BAGGAGE BAY DOOR DAMAGED ON OUTER SKIN, TOP CENTER AT PREVIOUS REPAIR
